RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1981, Volume 46, Number 1, Pages 3–26 (Mi tmf2293)  

This article is cited in 8 scientific papers (total in 8 papers)

Infrared divergences of Green's functions and renormalization in massless theories. II

S. A. Anikin, O. I. Zavialov, N. I. Karchev


Abstract: General theorems are proved on the infrared finiteness of the Green's functions in theories containing particles with zero masses.

Full text: PDF file (2878 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1981, 46:1, 1–17

Bibliographic databases:

Received: 15.10.1979

Citation: S. A. Anikin, O. I. Zavialov, N. I. Karchev, “Infrared divergences of Green's functions and renormalization in massless theories. II”, TMF, 46:1 (1981), 3–26; Theoret. and Math. Phys., 46:1 (1981), 1–17

Citation in format AMSBIB
\Bibitem{AniZavKar81}
\by S.~A.~Anikin, O.~I.~Zavialov, N.~I.~Karchev
\paper Infrared divergences of Green's functions and renormalization in massless theories.~II
\jour TMF
\yr 1981
\vol 46
\issue 1
\pages 3--26
\mathnet{http://mi.mathnet.ru/tmf2293}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=612468}
\transl
\jour Theoret. and Math. Phys.
\yr 1981
\vol 46
\issue 1
\pages 1--17
\crossref{https://doi.org/10.1007/BF01019442}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MH85700001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2293
  • http://mi.mathnet.ru/eng/tmf/v46/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. A. Anikin, V. A. Smirnov, “Analytic renormalization of massless theories”, Theoret. and Math. Phys., 51:1 (1982), 317–321  mathnet  crossref  mathscinet  isi
    2. S. A. Anikin, M. Bordag, O. I. Zavialov, “Infrared divergences of Green's functions and renormalization in massless theories. III”, Theoret. and Math. Phys., 56:2 (1983), 741–745  mathnet  crossref  mathscinet  isi
    3. O. I. Zavialov, “A method of approximate calculation of Feynman diagrams. I”, Theoret. and Math. Phys., 54:1 (1983), 23–31  mathnet  crossref  mathscinet  isi
    4. S. A. Anikin, V. A. Smirnov, “The R operation in theories with massless particles”, Theoret. and Math. Phys., 60:1 (1984), 664–670  mathnet  crossref  mathscinet  isi
    5. V. A. Smirnov, “Absolutely convergent $\alpha$ representation of analytically and dimensionally regularized Feynman amplitudes”, Theoret. and Math. Phys., 59:3 (1984), 563–573  mathnet  crossref  mathscinet  isi
    6. S. A. Anikin, V. A. Smirnov, “Wilson expansion and factorization”, Theoret. and Math. Phys., 64:3 (1985), 898–903  mathnet  crossref  mathscinet  isi
    7. A. Yu. Kamenshchik, N. A. Sveshnikov, “Infrared divergences in theories with massless scalar and spinor fields”, Theoret. and Math. Phys., 66:2 (1986), 115–123  mathnet  crossref  mathscinet  isi
    8. É. Yu. Lerner, “Feynman integrals of $p$-adic argument in momentum space III. Renormalization”, Theoret. and Math. Phys., 106:2 (1996), 195–208  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:165
    Full text:56
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019